# SDR HEEA088649

- Difficulty date: July 20, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N972AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3234
- Aircraft time: 1,612 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Control Unit
- Part number: 70BMB01020
- Part serial: 854
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED GOVERNOR LIGHT COMES ON WITH FAIL 2 0000 AFTER AIRCRAFT WAS STARTED. TO BE SENT TO VENDOR FOR REPAIR.
